# SDR SWAA2019061733744

- Difficulty date: May 8, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 47,554 hours, 31,163 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 141A61505M
- Part serial: 001234
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FORWARD UPPER LATCH CRACKED IN DOOR FRAME.  REPAIRED LATCH PER AMM.
